# SDR SWIA201231632

- Difficulty date: August 23, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 34,164 hours, 48,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN AT 6A MISSING.  (FLT 6283)  REPLACED EMERGENCY EXIT SIGN AT 6A IN REFERENCE TO AMM.
